# SDR 97ZZZX1325

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7580B
- Make and model: Cessna 208B
- Aircraft serial: 208B0051
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 260106712
- Condition: Holed
- Location: Deice
- Part time: 5,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, NOTED THE SECOND CYCLE OF THREE WAS NOT HOLDING ENOUGH PRESSURE IN THE SURFACE DEICE SYSTEM.  INSPECTION REVEALED A HOLE IN AN ALUMINUM LINE CAUSED BY A SCREW IN AN INSPECTION COVER MAKING CONTACT.  SUGGEST MAKING SURE ADEQUATE CLEARANCE EXISTS AROUND INSPECTION COVERS AND PLUMBING.
